# SDR SWIA200211474

- Difficulty date: November 18, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 22,356 hours, 19,790 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Forward Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5 CRACKS FOUND TO BE RADIATING FROM PARK BRAKE CABLE CUTOUT ON LEFT SIDE OF THE FORWARD PRESSURE BULKHEAD.  REPAIRS IN PROGRESS.  SUPPLEMENTAL REPORT FORTHCOMING.
